ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

September 2016 , Volume 36 , Issue 9

Select all articles

Export/Reference:

Minimality of the horocycle flow on laminations by hyperbolic surfaces with non-trivial topology
Fernando Alcalde Cuesta, Françoise Dal'Bo, Matilde Martínez and Alberto Verjovsky
2016, 36(9): 4619-4635 doi: 10.3934/dcds.2016001 +[Abstract](1101) +[PDF](468.6KB)
Parameterization of slow-stable manifolds and their invariant vector bundles: Theory and numerical implementation
J. B. van den Berg and J. D. Mireles James
2016, 36(9): 4637-4664 doi: 10.3934/dcds.2016002 +[Abstract](1208) +[PDF](1863.4KB)
Laminations from the main cubioid
Alexander Blokh, Lex Oversteegen, Ross Ptacek and Vladlen Timorin
2016, 36(9): 4665-4702 doi: 10.3934/dcds.2016003 +[Abstract](898) +[PDF](701.2KB)
Classification of supersolutions and Liouville theorems for some nonlinear elliptic problems
M. Á. Burgos-Pérez, J. García-Melián and A. Quaas
2016, 36(9): 4703-4721 doi: 10.3934/dcds.2016004 +[Abstract](1135) +[PDF](468.8KB)
Classifying GL$(n,\mathbb{Z})$-orbits of points and rational subspaces
Leonardo Manuel Cabrer and Daniele Mundici
2016, 36(9): 4723-4738 doi: 10.3934/dcds.2016005 +[Abstract](841) +[PDF](482.1KB)
Dominated splitting, partial hyperbolicity and positive entropy
Eleonora Catsigeras and Xueting Tian
2016, 36(9): 4739-4759 doi: 10.3934/dcds.2016006 +[Abstract](1029) +[PDF](513.3KB)
On the microscopic spacetime convexity principle for fully nonlinear parabolic equations II: Spacetime quasiconcave solutions
Chuanqiang Chen
2016, 36(9): 4761-4811 doi: 10.3934/dcds.2016007 +[Abstract](830) +[PDF](661.0KB)
On asymptotic expansion solvers for highly oscillatory semi-explicit DAEs
Marissa Condon, Jing Gao and Arieh Iserles
2016, 36(9): 4813-4837 doi: 10.3934/dcds.2016008 +[Abstract](775) +[PDF](1176.9KB)
Stationary waves to the two-fluid non-isentropic Navier-Stokes-Poisson system in a half line: Existence, stability and convergence rate
Haibo Cui, Zhensheng Gao, Haiyan Yin and Peixing Zhang
2016, 36(9): 4839-4870 doi: 10.3934/dcds.2016009 +[Abstract](1055) +[PDF](590.3KB)
Generic absence of finite blocking for interior points of Birkhoff billiards
Thomas Dauer and Marlies Gerber
2016, 36(9): 4871-4893 doi: 10.3934/dcds.2016010 +[Abstract](847) +[PDF](603.3KB)
Neumann problem for non-divergence elliptic and parabolic equations with BMO$_x$ coefficients in weighted Sobolev spaces
Doyoon Kim, Hongjie Dong and Hong Zhang
2016, 36(9): 4895-4914 doi: 10.3934/dcds.2016011 +[Abstract](1367) +[PDF](461.6KB)
Regularity criteria for the Boussinesq system with temperature-dependent viscosity and thermal diffusivity in a bounded domain
Jishan Fan, Fucai Li and Gen Nakamura
2016, 36(9): 4915-4923 doi: 10.3934/dcds.2016012 +[Abstract](956) +[PDF](363.3KB)
Multiple periodic solutions of delay differential systems with $2k-1$ lags via variational approach
Weigao Ge and Li Zhang
2016, 36(9): 4925-4943 doi: 10.3934/dcds.2016013 +[Abstract](1033) +[PDF](398.5KB)
Existence and uniqueness of solutions for a model of non-sarcomeric actomyosin bundles
Stefanie Hirsch, Dietmar Ölz and Christian Schmeiser
2016, 36(9): 4945-4962 doi: 10.3934/dcds.2016014 +[Abstract](827) +[PDF](874.7KB)
Optimal convergence rate of the multitype sticky particle approximation of one-dimensional diagonal hyperbolic systems with monotonic initial data
Benjamin Jourdain and Julien Reygner
2016, 36(9): 4963-4996 doi: 10.3934/dcds.2016015 +[Abstract](830) +[PDF](5391.5KB)
Finite-time blowup of solutions to some activator-inhibitor systems
Grzegorz Karch, Kanako Suzuki and Jacek Zienkiewicz
2016, 36(9): 4997-5010 doi: 10.3934/dcds.2016016 +[Abstract](992) +[PDF](402.2KB)
Topological conjugacy for Lipschitz perturbations of non-autonomous systems
Ming-Chia Li and Ming-Jiea Lyu
2016, 36(9): 5011-5024 doi: 10.3934/dcds.2016017 +[Abstract](796) +[PDF](446.6KB)
Global dynamics in a fully parabolic chemotaxis system with logistic source
Ke Lin and Chunlai Mu
2016, 36(9): 5025-5046 doi: 10.3934/dcds.2016018 +[Abstract](1270) +[PDF](502.5KB)
Local well-posedness in the critical Besov space and persistence properties for a three-component Camassa-Holm system with N-peakon solutions
Wei Luo and Zhaoyang Yin
2016, 36(9): 5047-5066 doi: 10.3934/dcds.2016019 +[Abstract](1095) +[PDF](446.8KB)
Correlation integral and determinism for a family of $2^\infty$ maps
Jana Majerová
2016, 36(9): 5067-5096 doi: 10.3934/dcds.2016020 +[Abstract](794) +[PDF](717.7KB)
Dimension reduction for rotating Bose-Einstein condensates with anisotropic confinement
Florian Méhats and Christof Sparber
2016, 36(9): 5097-5118 doi: 10.3934/dcds.2016021 +[Abstract](941) +[PDF](437.6KB)
A new class of 3-dimensional piecewise affine systems with homoclinic orbits
Tiantian Wu and Xiao-Song Yang
2016, 36(9): 5119-5129 doi: 10.3934/dcds.2016022 +[Abstract](871) +[PDF](697.0KB)
Periodic solutions of the planar N-center problem with topological constraints
Guowei Yu
2016, 36(9): 5131-5162 doi: 10.3934/dcds.2016023 +[Abstract](915) +[PDF](527.5KB)
The $C$-regularized semigroup method for partial differential equations with delays
Xin Yu, Guojie Zheng and Chao Xu
2016, 36(9): 5163-5181 doi: 10.3934/dcds.2016024 +[Abstract](1202) +[PDF](440.3KB)
Asymptotic behavior of a nonlocal KPP equation with an almost periodic nonlinearity
Yan Zhang
2016, 36(9): 5183-5199 doi: 10.3934/dcds.2016025 +[Abstract](960) +[PDF](430.1KB)
Existence and uniqueness of global weak solutions of the Camassa-Holm equation with a forcing
Shihui Zhu
2016, 36(9): 5201-5221 doi: 10.3934/dcds.2016026 +[Abstract](1056) +[PDF](523.6KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]